ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
EPH02 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/11/2024.D4 batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, before an unknown procedure, tyvek was firmly adhered to the container box, and it was peeling off.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/9/2024.D4 batch #: c9e363.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the device was received within its sterile packaging with no apparent damage.In addition, the cardboard box packaging was returned with peeling on the inside, however, this does not represent any damage to the sterilization of the device.Additionally, photos were provided and they showed the condition of the device returned.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device batch c9e363, and no non-conformances were identified.